Generalized solutions to models of inviscid fluids

Breit D, Feireisl E, Hofmanová M (2020)
Discrete and Continuous Dynamical Systems. Series B 25(10): 3831-3842.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Breit, Dominic; Feireisl, Eduard; Hofmanová, MartinaUniBi
Abstract / Bemerkung
We discuss several approaches to generalized solutions of problems describing the motion of inviscid fluids. We propose a new concept of dissipative solution to the compressible Euler system based on a careful analysis of possible oscillations and/or concentrations in the associated generating sequence. Unlike the conventional measure-valued solutions or rather their expected values, the dissipative solutions comply with a natural compatibility condition - they are classical solutions as long as they enjoy a certain degree of smoothness.
Stichworte
Euler system; weak solution; dissipative solution
Erscheinungsjahr
2020
Zeitschriftentitel
Discrete and Continuous Dynamical Systems. Series B
Band
25
Ausgabe
10
Seite(n)
3831-3842
ISSN
1531-3492
eISSN
1553-524X
Page URI
https://pub.uni-bielefeld.de/record/2945831

Zitieren

Breit D, Feireisl E, Hofmanová M. Generalized solutions to models of inviscid fluids . Discrete and Continuous Dynamical Systems. Series B . 2020;25(10):3831-3842.
Breit, D., Feireisl, E., & Hofmanová, M. (2020). Generalized solutions to models of inviscid fluids . Discrete and Continuous Dynamical Systems. Series B , 25(10), 3831-3842. doi:10.3934/dcdsb.2020079
Breit, D., Feireisl, E., and Hofmanová, M. (2020). Generalized solutions to models of inviscid fluids . Discrete and Continuous Dynamical Systems. Series B 25, 3831-3842.
Breit, D., Feireisl, E., & Hofmanová, M., 2020. Generalized solutions to models of inviscid fluids . Discrete and Continuous Dynamical Systems. Series B , 25(10), p 3831-3842.
D. Breit, E. Feireisl, and M. Hofmanová, “Generalized solutions to models of inviscid fluids ”, Discrete and Continuous Dynamical Systems. Series B , vol. 25, 2020, pp. 3831-3842.
Breit, D., Feireisl, E., Hofmanová, M.: Generalized solutions to models of inviscid fluids . Discrete and Continuous Dynamical Systems. Series B . 25, 3831-3842 (2020).
Breit, Dominic, Feireisl, Eduard, and Hofmanová, Martina. “Generalized solutions to models of inviscid fluids ”. Discrete and Continuous Dynamical Systems. Series B 25.10 (2020): 3831-3842.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1907.00757

Suchen in

Google Scholar